MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5001/omj.2020.10

Медицинская библиотека · Oman medical journal · 2020

Unilateral Tongue Angioedema Induced by Angiotensin Converting Enzyme Inhibitor: A Case Report.

Al-Hoqani Zamzam Khalaf, Al-Kiyumi Maisa Hamed, Al-Tamemi Salem Hamdan, Al-Mahrezi Abdulaziz Mahmood

Клинический случайСтатьяПеревод в очереди

Аннотация

Tongue angioedema is a well-recognized side effect of angiotensin-converting enzyme inhibitor particularly during the first few months of initiation. Unilateral tongue involvement is rarely encountered. We report the case of a 78-year-old woman who presented with unilateral right side tongue angioedema, which occurred after two years of lisinopril use. She did not have any respiratory distress and her symptoms had completely resolved after twelve hours of observation. Lisinopril was discontinued and no recurrence of angioedema was reported.

Для цитирования: Al-Hoqani Zamzam Khalaf, Al-Kiyumi Maisa Hamed, Al-Tamemi Salem Hamdan, Al-Mahrezi Abdulaziz Mahmood. Unilateral Tongue Angioedema Induced by Angiotensin Converting Enzyme Inhibitor: A Case Report.. Oman medical journal. 2020. DOI: 10.5001/omj.2020.10.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.